# SDR MASA2014091902597

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 23,692 hours, 19,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14A FLOOR LEVEL EMERGENCY EXIT SIGN, HAS ONE BULB INOPERATIVE.
